EconPapers    
Economics at your fingertips  
 

Adaptive Preferences and Institutional Stability

Carlos Alós-Ferrer

Journal of Institutional and Theoretical Economics (JITE), 2014, vol. 170, issue 1, 37-42

Date: 2014
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.mohrsiebeck.com/en/article/adaptive-pr ... 45614x13871986329243 (text/html)
Fulltext access is included for subscribers to the printed version.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mhr:jinste:urn:sici:0932-4569(201403)170:1_37:apais_2.0.tx_2-h

Ordering information: This journal article can be ordered from
Mohr Siebeck GmbH & Co. KG, P.O.Box 2040, 72010 Tübingen, Germany

DOI: 10.1628/093245613X13871986329243

Access Statistics for this article

Journal of Institutional and Theoretical Economics (JITE) is currently edited by Gerd Mühlheußer and Bayer, Ralph-C

More articles in Journal of Institutional and Theoretical Economics (JITE) from Mohr Siebeck, Tübingen
Bibliographic data for series maintained by Thomas Wolpert ().

 
Page updated 2025-03-19
Handle: RePEc:mhr:jinste:urn:sici:0932-4569(201403)170:1_37:apais_2.0.tx_2-h